# SDR R61A20120024

- Difficulty date: January 10, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N827MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000047
- Aircraft time: 16,626 hours, 12,704 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Module
- Part number: 8000304
- Part serial: D116
- Condition: Malfunctioned
- Location: Brake System
- Part time: 16,605 hours, 12,703 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED PARKING BRAKE INDICATED ON IN FLIGHT, CREW DECLARED AN EMERENCY AND DIVERTED TO PIT, AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED PSEM NR 1 PER EMB AMM, OPS CHECK GOOD.
